# SDR AALA202105119004

- Difficulty date: May 10, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737823
- Aircraft serial: 30904
- Aircraft time: 32,000 hours, 13,093 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANT INBOARD SEAT FLASHLIGHT INOPERATIVE. REMOVED AND REPLACED FORWARD FLIGHT ATTENDANT INBOARD SEAT FLASHLIGHT IAW AMM 25-64-00 AMM 20-50-11
